# SDR UPS02238554

- Difficulty date: May 22, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF AFT LWR STOP WHICH IS CRACKED, DOOR FRAME FOUND CRACKE D AT LWR END ON FWD ENTRY DOOR     REPAIR CARRIED OUT IAW SMRO EO 2002-031-002 UPS ENGINEERING FILE NO 727-52-20009
